Journal of Symplectic Geometry

Toric symplectic singular spaces I: isolated singularities

Daniel M. Burns, Victor W. Guillemin, and Eugene M. Lerman

Full-text: Open access

Abstract

We generalize a theorem of Delzant classifying compact connected symplectic manifolds with completely integrable torus actions to certain singular symplectic spaces. The assumption on singularities is that if they are not finite quotient then they are isolated.

Article information

Source
J. Symplectic Geom., Volume 3, Number 4 (2005), 531-543.

Dates
First available in Project Euclid: 1 August 2006

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1154467628

Mathematical Reviews number (MathSciNet)
MR2235853

Zentralblatt MATH identifier
1120.53051

Citation

Burns, Daniel M.; Guillemin, Victor W.; Lerman, Eugene M. Toric symplectic singular spaces I: isolated singularities. J. Symplectic Geom. 3 (2005), no. 4, 531--543. https://projecteuclid.org/euclid.jsg/1154467628


Export citation